# SDR C77A2018100200001

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 28,310 hours, 16,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT MISSING. DEFERRED IAW MEL 25-62-07-1. TRANSFERRED TO SDI PER MXC. PLACARD INSTALLED OK FOR SERVICE. MEL 25-62-07-1 CAT C : CA FLASHLIGHT MISSING. INSTALLED A NEW CA FLASHLIGHT IAW AMM 33-51-01. THIS CLEARS DM2536761. PLACARDS REMOVED, SDI UPDATED MX CONTROL NOTIFIED, A/C OK FOR SERVICE.
